GoodSense® Pain Relief 500 mg Sweet Coated Easy to Swallow Tablet, 50 ct

SKU# 28952

GoodSense® Pain Relief 500 mg Sweet Coated Easy to Swallow Tablet, 50 ct

SKU# 28952
5 out of 5 Customer Rating
GoodSense® Pain Relief 500mg Sweet Coated Easy to Swallow Tablets contain Acetaminophen 500mg, a pain reliever and fever reducer. It works to temporarily relieve minor aches and pains plus helps reduce fever.
Read More
Price reduced from $4.99 to $2.49
-
+
GoodSense® Pain Relief 500 mg Sweet Coated Easy to Swallow Tablet, 50 ct
Price reduced from $4.99 to $2.49
  • In Stock

The active ingredient in GoodSense® Extra Strength Pain Relief Tablets is acetaminophen 500 mg, a pain reliever and fever reducer. Compare to the active ingredient in Extra Strength Tylenol®.

Here is your answer for fast acting headache & fever relief. GoodSense® Extra Strength Pain Relief Tablets works to temporarily relieve minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; plus temporarily reduces fever. GoodSense® Extra Strength Pain Relief Tablets, Acetaminophen 500 mg, are sweet coated and easy to swallow. They are aspirin-free and gluten-free, and are a temporary relief of pain and fever for up to 6 hours for adults and children 12 years and older.

Benefits:

  • Temporary relief of pain and fever for up to 6 hours

Features:

  • Tablets are sweet coated and easy to swallow
  • Aspirin-free and Gluten-free

Active Ingredients:

Acetaminophen 500mg

For adults and children 12 years and older.